# SDR 2011FA0000617

- Difficulty date: September 21, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N439AE
- Make and model: Snias AS350B3
- Aircraft serial: 3408
- Aircraft time: 4,901 hours, 7,485 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Transponder
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KT70 TRANSPONDER DAYLIGHT READABILITY IS MARGINAL.
